# SDR FDEA201604151232

- Difficulty date: April 15, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 30,996 hours, 16,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Leaking
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: K

## Discrepancy

BOTH FLAP SYS 1 & 2 FAILED ON APPROACH.  INTERROGATED SFCC 1 & 2.  BOTH SHOWED JAM.  RESET & DID BITE CHECK, BOTH PASSED.  CHECKED LT & RT FLAP TORQUE LIMITERS.  LT FLAP TORQUE LIMITER WAS POPPED IAW MM 27-51-00-05.  WILL OPS CHECK FLAPS WHEN DONE UNLOADING.  DURING BACKLASH CHECK IAW TSM 27-50-02 FIG 106, FOUND LT TORQUE LIMITER LEAKING & BAD.  R & R LT FLAP TORQUE LIMITER 5294 IAW AMM 27-54-12-04.  PASSED BACKLASH CHECK IAW TSM 27-50-02.  STILL REQUIRES OPERATIONS CHECK AFTER TROUBLESHOOTING FLAP FAULT.  FAILED OPERATIONS CHECK OF FLAPS IAW MM 27-54-00-05.  FOUND LT FLAP TORQUE LIMITER POPPED.  BACKLASH CHECKED ON 1 & 2 FLAP JACKSCREWS IAW TSM 27-50-02 FIG 101 BLOCK 11.  STARTED ON BLOCK 12 OF TSM 27-50-02 FIG 101.  NO MOVEMENT BETWEEN SCREW JACK 2 & 3.  NEED TO CHECK BETWEEN 3 & 4 FLAP SCREW JACK NEXT.
